Brauner space

From Wikipedia, the free encyclopedia
Jump to navigation Jump to search

In functional analysis and related areas of mathematics Brauner space is a complete compactly generated locally convex space having a sequence of compact sets such that every other compact set is contained in some .

Brauner spaces are named after Kalman George Brauner, who began their study[1]. All Brauner spaces are stereotype and are in the stereotype duality relations with Fréchet spaces:[2][3]

  • for any Fréchet space its stereotype dual space[4] is a Brauner space,
  • and vice versa, for any Brauner space its stereotype dual space is a Fréchet space.

Examples[edit]

  • Let be a -compact locally compact topological space, and the space of all functions on (with values in or ), endowed with the usual topology of uniform convergence on compact sets in . The dual space of measures with compact support in with the topology of uniform convergence on compact sets in is a Brauner space.
  • Let be a smooth manifold, and the space of smooth functions on (with values in or ), endowed with the usual topology of uniform convergence with each derivative on compact sets in . The dual space of distributions with compact support in with the topology of uniform convergence on bounded sets in is a Brauner space.
  • Let be a Stein manifold and the space of holomorphic functions on with the usual topology of uniform convergence on compact sets in . The dual space of analytic functionals on with the topology of uniform convergence on biunded sets in is a Brauner space.
  • Let be a compactly generated Stein group. The space of holomorphic functions of exponential type on is a Brauner space with respect to a natural topology.[5]

See also[edit]

Notes[edit]

  1. ^ Brauner 1973.
  2. ^ Akbarov 2003, p. 220.
  3. ^ Akbarov 2009, p. 466.
  4. ^ The stereotype dual space to a locally convex space is the space of all linear continuous functionals endowed with the topology of uniform convergence on totally bounded sets in .
  5. ^ Akbarov 2009, p. 525.

References[edit]

  • Brauner, K. (1973). "Duals of Frechet spaces and a generalization of the Banach-Dieudonne theorem". Duke Math. Jour. 40 (4): 845–855. doi:10.1215/S0012-7094-73-04078-7.
  • Akbarov, S.S. (2003). "Pontryagin duality in the theory of topological vector spaces and in topological algebra". Journal of Mathematical Sciences. 113 (2): 179–349. doi:10.1023/A:1020929201133.
  • Akbarov, S.S. (2009). "Holomorphic functions of exponential type and duality for Stein groups with algebraic connected component of identity". Journal of Mathematical Sciences. 162 (4): 459–586. arXiv:0806.3205. doi:10.1007/s10958-009-9646-1. (Subscription required (help)).